# SDR VJ970342

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPST13
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING IN BUSINESS CLASS AND EMERGENCY EXIT LIGHTS INOP.  REPLACED CABIN OVERHEAD POWER SUPPLY FOR AFT TRACK LIGHTING AND TWENTY TRACK LAMP BULBS IAW MM 33-40, OPS CHECKED NORMAL.
